Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Patricia

Members
  • Content Count

    67
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Patricia

  • Rank
    Advanced Member
  1. Thanks for your reply Vemee. Wow, all the way from Japan and I had never heard of him. I am glad to hear so many positive things about him. I will look into it more now.
  2. I live about 2 1/2 hours from Washington D.C. I wondered if anyone is a patient of Dr. Abdallah's and if they had an opinion of his knowledge for those severely afflicted by POTS? I also heard he prefers to have his patients live close by so he can better monitor them. I see he has many offices and wondered if that complicated communication? Any advice or experience, even if it needs to be done by PM would be GREATLY appreciated! Thanks!
  3. Hey everyone. I do not have a doctor locally willing to work with me; the only doctor I had left the area. They all tell me I need to get to Vanderbilt. I wondered if anyone had seen Dr. Klein before as it is a lot closer than Tennessee and if she sees all levels of patients? Thanks, Patricia
  4. Thanks everyone. So, from what I can tell except Ernie, it IS for those of us POTS folks that pee freqently which I don't feel I do unless under a lot of stress. I have had 24 hour urines and nothing abnormal was mentioned. My sodium serum levels fall on the low normal end. I don't push too much salt ( 2.5 gms. per day usually, though hard for me to get it in foods everyday ) because my body has not seemed to like too much salt. This has been suggested as a general POTS treatment; not specific to me. In the past, when I have retained fluid, I have had hyperadrenergic reactions; one serious for weeks......not good. Still trying to figure this one out!
  5. IT"S SUPPOSE TO SAY DDAVP! It changed it to lower cases?!
  6. For those of you that have tried DDAVP, why was it prescribed for you? I did a search and it seems for POTS folks, it is often, if not mostly, used for those that "pee" their fluids off most of the day. I drink 72 oz. a day and usually only go 4 times a day, but wondered if it was prescribed also frequently just to try and raise blood pressure? It has been suggested as an option for me lately, but I rarely see it mentioned. Thanks for any info. you can give me! Patricia
  7. Many doctors don't listen these days and only make assumptions. Maybe you should send a brief note with a copy of your report to some of these doctors as it would be a learning lesson to them.......if indeed they listen.
  8. Thank you Flop......I have a lot to learn with computers!
  9. Is it just me or is anyone else having difficulty accessing Firewatcher's articles? I scroll over the link, but nothing on my mouse? Thanks.
  10. Thank you, thank you all so much! It has been stressfull for me to think all these years I could have had another process going on. As it was, I was misdiagnosed with the POTS for 8 years blaming all my disabling symptoms on Chronic Fatigue Syndrome. Despite the brilliance of this Cardiologist, he obviously is not versed in dysautonomia to a great depth despite speaking with a knowledge of it. Thanks for the link Rachel! Patricia
  11. I have read that most POTS patients have elevated catecholamine levels. It has even been suggested due to my symptoms, that I have the hyperadrenergic form and yet my catecholamine levels have always been normal. Now, a new, though very bright, Cardiologist is questioning if my POTS diagnosis is even accurate calling it a "muddy" diagnosis at best?!! knowing I have something seriously wrong though. I have always had my meds, Inderal and Ativan, in my system when the tests were done. I did a search on this and the front of this web site with info. states that most POTS people have elevated levels, but do all NEED to in order to have the diagnosis? Can anyone shed some light on this? Thanks so much. Patricia
  12. Thank you all so much. I actually was lying flat during the episode, though I said I was reclined......sorry. I researched about this and asked my doctor if I could try some Phenobarbital to see if it helps. I am a bit nervous though with my BP only in the 80's systolic now.......YIKES! I have to wonder if my BP going from the 90's to the 80's is part of the reason for all this extra adrenalin? I wish I had a doctor that could help me figure it out. I know no one offered me a definite answer, but it really helped me "talk" about it with you and get some advice. Thanks so much again! Patricia
  13. Thanks Lenna and Mom4cem, I posted that I take Ativan throughout the day. I had a terrifying spell a couple of weeks ago that started with strong chest symptoms after I had been upright too long. I became very warm, felt I had trouble breathing, broke out in a sweat, and my heart raced. I reclined with no reversing symptoms. It lasted 1 1/2 hours!! I have never been so scared. I ended up putting 2mg. Ativan under my tongue (normally take 0.5 mg.) to get it to finally stop. I should have slept like a horse afterwards with all that Ativan, but did not. My family was going to call for an ambulance, but got my doctor on the phone who said they would do more harm than good in the ER! I will see an Endo in a couple of months.....couldn't come too soon! I have "put up" with the chest symptoms for many years, like you Lenna, but this spell was something I never experienced and truly do not know what I will do if it happens again. I wondered if anyone knew if Phenobarbital helped this particular type of POTS???? Thank you for answering!
  14. I have been told I have hyperadrenergic POTS though I do not have episodes of high blood pressure when upright. I have FREQUENT symptoms in my chest all day long from pressure to pain to this adrenalin-like feeling. I can get the adrenalin feeling just from reading, calling my dog, laughing, etc. Also from stimulating drugs. When I get it I feel like a could have a heart attack. Sometimes my heart pounds at a more rapid pace and I feel a wave of anxiety come over me if it was brought on by doing something physical. Does anyone experience this and has anything helped? Does anyone know about Phenobarbital helping Hyperadrenaergic POTS? I am already on a beta blocker and Ativan to calm the sympathetic nervous system. Thank you!
  15. I hate to admit this as I never told my doctors. I was receiving IV fluids on a trial basis to see if they would help my symptoms as I too have trouble tolerating meds. After an infusion of I think D5 1/4 or 1/2 normal saline, my chest felt very full and heavy. I felt a bit short of breath and like you, said to myself "this can't be, it's just an IV." I did not continue after that, but hesitated telling anyone as I felt they would not believe it either. Maybe it has something to do with our vascular system leaking? the fluid out of the veins? You are not alone, but I am sorry I have no answer for either one of us.
×
×
  • Create New...